# SDR EIAA2011201

- Difficulty date: August 23, 2011
- Submitted: August 25, 2011
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 23,131 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ZEE SPLICE FOUND CRACKED AT BS 220 S4L.  NEW ZEE SPLICE FABRICATED PER BOEING DRAWING 65B07618 AND INSTALLED PER SRM 51-30-02.
